# SDR 99ZZZX901

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N577E
- Make and model: Bell 206L-1
- Aircraft serial: 45577
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND CRACK 1.75 INCHES LONG COMING FROM DOUBLER ON LOWER SIDE OF BLADE.  THERE IS A DELAMINATION AREA FROM EDGE OF CRACK AFT APPROXIMATELY 1 INCH AND APPROXIMATELY .50 INCH UNDER DOUBLER.  BLADE REMOVED FOR REPAIR.
